DOI QR코드

DOI QR Code

ASCREEN LIGHTLIKE HYPERSURFACES OF AN INDEFINITE SASAKIAN MANIFOLD

  • Jin, Dae Ho (Department of Mathematics, Dongguk University)
  • Received : 2012.11.01
  • Accepted : 2012.02.06
  • Published : 2013.02.28

Abstract

In this paper, we study lightlike hypersurfaces of an indefinite Sasakian manifold $\bar{M}$. First, we construct a type of lightlike hypersurface according to the form of the structure vector field of $\bar{M}$, named by ascreen lightlike hypersurface. Next, we characterize the geometry of such ascreen lightlike hypersurfaces.

Keywords

totally geodesic;semi-symmetric manifold;ascreen lightlike hypersurface;indefinite Sasakian manifold

References

  1. K.L. Duggal & A. Bejancu: Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications. Kluwer Acad. Publishers, Dordrecht, 1996.
  2. K.L. Duggal & D.H. Jin: Null curves and Hypersurfaces of Semi-Riemannian Manifolds. World Scientific, 2007.
  3. K.L. Duggal & B. Sahin: Generalized Cauchy-Riemann lightlike Submanifolds of indefinite Sasakian manifolds. Acta Math. Hungar. 112 (2006), no. 1-2, 113-136.
  4. K.L. Duggal & B. Sahin: Lightlike Submanifolds of indefinite Sasakian manifolds. Int. J. Math. Math. Sci. (2007), Art ID 57585, 1-21.
  5. K.L. Duggal & B. Sahin: Differential geometry of lightlike submanifolds. Frontiers in Mathematics, Birkhauser, 2010.
  6. D.H. Jin: Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold. Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. https://doi.org/10.1007/s13226-010-0032-y
  7. D.H. Jin: Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold. Commun. Korean Math. Soc. 27 (2012), no. 1, 185-195. https://doi.org/10.4134/CKMS.2012.27.1.185
  8. D.H. Jin: Special half lightlike submanifolds of an indefinite cosymplectic manifold. J. Function Spaces and Appl. (2012), Article ID 636242, 1-16.
  9. T.H. Kang, S.D. Jung, B.H. Kim, H.K. Pak & J.S. Pak: Lightlike hypersurfaces of indefinite Sasakian manifolds. Indian J. Pure Appl. Math. 34 (2003), no. 9, 1369-1380.

Cited by

  1. TWO CHARACTERIZATION THEOREMS FOR IRROTATIONAL LIGHTLIKE GEOMETRY vol.28, pp.4, 2013, https://doi.org/10.4134/CKMS.2013.28.4.809
  2. ASCREEN LIGHTLIKE HYPERSURFACES OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION vol.29, pp.2, 2014, https://doi.org/10.4134/CKMS.2014.29.2.311